# SDR AALA2020022099019

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 56,247 hours, 6,794 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: BUN1004
- Part serial: 06090128
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WARMING OVEN 3A IN FWD GALLEY HAS ELECTRICAL SMELL WHEN TURNED ON. REMOVED AND REPLACED WARMING OVEN 3A IN FORWARD GALLEY IAW AMM 25-32-02.
